My body fat went from around 15 % to under 8 % after taking accutane. I am extremely thin now and cannot put on weight on no matter how much I eat or what I eat. For example I can eat a whole tub of ice-cream and has no affect on my body. I have read about others have this issue also. Isotretinoin (accutane) obviously messed up something in my body so that it doesn't metabolize or absorb food the way it did pre-accutane. If anyone has any knowledge in this area plz respond. ty.
Weight loss is one of the side effects of taking Accutane and it may cause anorexia as well. Eat a healthy nutritious diet and consult your doctor if weight loss is a major problem. You may need to be put on some other medication for acne rather than Accutane.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.